# SDR SIMA20190927001

- Difficulty date: September 27, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N902BC
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500887
- Aircraft time: 36,022 hours, 31,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 104922
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG LT TURNED ON IN FLIGHT. ONLY ILLUMINATED THE FIRST ROW IN THE CABIN , THE COCKPIT JS, AND FA JS.-C/A-REMOVED AND REPLACED #1 (FWD) BATTERY PACK AND POWER SUPPLY AS PER AMM 33-50-04. OPS CHECK OK AS PER AMM 33-50-00. BATTERY CHARGER ASSY P/N 11-0049 S/N 24450
